# SDR DHL2001802012

- Difficulty date: September 23, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1)   NR 3 FIRE WARNING LOOP GIVES SHORT CIRCUIT LIGHT IN FIRE POSITION INTERMITTANTLY.    2)   DEFERRED NR 3 ENG B LOOP FIRE DETECTION IAW MEL 26-2-3 DMI 7170, SPEC  PROC C/W, PLACARD INSTALLED.    3)   REMOVED & REPLACED FAN,FIRE DETECTOR LOOP. OPS CK GOOD AS PER MM 26-10-0. CLEARED DMI  7170. AC OK FOR SERVICE.    STATUS: CLOSED
